# SDR COMA0260002

- Difficulty date: December 20, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 9,056 hours, 9,238 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 6015300
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 9,056 hours, 9,238 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED.REPAIRED DAMAGE I/A/W REO 601R-53-61-366.
